Skip to Main content Skip to Navigation

hal-02315135v1  Journal articles
Mohammed Shabbir AliPierre CoucheneyMarceau Coupechoux. Distributed Learning in Noisy-Potential Games for Resource Allocation in D2D Networks
IEEE Transactions on Mobile Computing, Institute of Electrical and Electronics Engineers, 2020, 19 (12), pp.2761-2773. ⟨10.1109/TMC.2019.2936345⟩
hal-01557121v1  Journal articles
Alain ArneodoEmmanuel BacryJean-François Muzy. Random cascades on wavelet dyadic trees
Journal of Mathematical Physics, American Institute of Physics (AIP), 1998, 39 (8), pp.4142-4164. ⟨10.1063/1.532489⟩
tel-00007944v1  Theses
Peter Tankov. Lévy Processes in Finance: Inverse Problems and Dependence Modelling
Mathematics [math]. Ecole Polytechnique X, 2004. English
hal-01194671v1  Conference papers
Antoine GenitriniJakub KozikGrzegorz Matecki. On the density and the structure of the Peirce-like formulae
Fifth Colloquium on Mathematics and Computer Science, 2008, Kiel, Germany. pp.461-474
hal-00102258v1  Journal articles
Emmanuel GobetStéphane Menozzi. Exact approximation rate of killed hypoelliptic diffusions using the discrete Euler scheme
Stochastic Processes and their Applications, Elsevier, 2004, 112 (2), pp.201-223
hal-00115559v1  Journal articles
Laurent AmourBenoît GrébertJean-Claude Guillot. A mathematical model for the Fermi weak interactions
Cubo, a Mathematical Journal, Temuco Departamento de Matemática y Estadística, Facultad de Ciencias e Ingeniería, Universidad de La Frontera, 2007, 9, pp.37-57
hal-00193261v1  Journal articles
Patrick CattiauxArnaud GuillinFeng-Yu WangLiming Wu. Lyapunov conditions for logarithmic Sobolev and Super Poincaré inequality
Journal of Functional Analysis, Elsevier, 2009, 256 (6), pp.1821-1841
inria-00494727v1  Conference papers
Fanny LeroyLudovic Trinquart. Extensions du test du logrank aux données censurées par intervalle
42èmes Journées de Statistique, 2010, Marseille, France, France
hal-00393602v1  Conference papers
Emmanuel GobetCéline Labart. A Sequential Monte-Carlo algorithm for solving BSDEs
ICIAM07 - 6th International Congress on Industrial Applied Mathematics, Jul 2007, Zurich, Switzerland. pp.1081801-1081802, ⟨10.1002/pamm.200700298⟩
hal-00201999v1  Journal articles
Jf AujolAntonin Chambolle. Dual norms and image decomposition models
International Journal of Computer Vision, Springer Verlag, 2005, 63 (1), p. 85-104
hal-00136779v1  Journal articles
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2009, 45 (1), pp.117-145. ⟨10.1214/07-AIHP152⟩
hal-00103259v1  Journal articles
Cristina CostantiniEmmanuel GobetNicole El Karoui. Boundary sensitivities for diffusion processes in time dependent domains
Applied Mathematics and Optimization, Springer Verlag (Germany), 2006, 54 (2), pp.159-187. ⟨10.1007/s00245-006-0863-4⟩
hal-00012604v1  Journal articles
Grégoire AllaireMuthusamy Vanninathan. Homogenization of the Schrodinger equation with a time oscillating potential
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2006, 6, pp.1-16
hal-01940015v3  Journal articles
Alexis DevulderNina GantertFrançoise Pène. Arbitrary many walkers meet infinitely often in a subballistic random environment
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2019, 24, pp.60 - 97. ⟨10.1214/19-EJP344⟩
hal-01500123v3  Journal articles
Alexis DevulderNina GantertFrançoise Pene. Collisions of several walkers in recurrent random environments
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2018, 23, ⟨10.1214/18-ejp192⟩
hal-01264137v2  Journal articles
Fabrice GamboaJan NagelAlain Rouault. Sum rules and large deviations for spectral matrix measures
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2019, 25 (1), pp.712-741. ⟨10.3150/17-BEJ1003⟩
hal-01168243v1  Journal articles
Fabrice GamboaJan NagelAlain Rouault. Sum rules via large deviations
Journal of Functional Analysis, Elsevier, 2016, 270 (2), pp.509-559. ⟨10.1016/j.jfa.2015.08.009⟩
hal-01112499v2  Journal articles
Etienne Blanchard. Continuous fields with fibres O_\infty
Mathematica Scandinavica, 2014, 115, pp.189--205